# SDR DL757081398

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N53472
- Condition: Corroded
- Location: Bs 635-650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BILGE FIXED FLOOR PANEL UPPER SURFACE CORRODED AT STATION 635-650 AT RBL 19.  REPAERED PER ERA 470940-14 REV ORG ON NR CARD 00063.
